# SDR DALA2016111408769

- Difficulty date: November 12, 2016
- Submitted: November 14, 2016
- Operation: Air carrier
- Aircraft: N358NW
- Make and model: Airbus A320-212
- Aircraft serial: 832
- Aircraft time: 56,798 hours, 25,896 cycles
- System (JASC): 3160 · Central Display
- Part: Display
- Condition: Faulty
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

CAPTAINS ND BLANK WITH STRONG ELECTRICAL BURNING SMELL, REPLACED ND DISPLAY.
